Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 92, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 11, 2010, 4:06 AM EST. It took effect at Dec 12, 2010, 3:56 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2010, 4:06 AM EST (09:06 UTC)
- In effect from
- Dec 12, 2010, 3:56 AM EST
- Expired
- Dec 13, 2010, 3:37 PM EST
- In force
- 36 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
410 WHUS71 KPHI 110906 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EST SAT DEC 11 2010 ANZ430-431-450>455-112100- /O.NEW.KPHI.SC.Y.0092.101212T0900Z-101213T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 AM EST SAT DEC 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST MONDAY. SOUTHEAST WINDS WILL INCREASE LATE TONIGHT AND BECOME SOUTHERLY SUNDAY AS LOW PRESSURE APPROACHES FROM THE WEST. THE LOW PRESSURE SYSTEM WILL MOVE TO OUR NORTH AND DRAG A COLD FRONT ACROSS THE AREA LATE TONIGHT. WINDS WILL SWING AROUND TO SOUTHWEST BEHIND THE FRONT. GUSTS TO AROUND 25 KT ARE EXPECTED LATE TONIGHT THROUGH SUNDAY NIGHT. SEAS ON THE OCEAN WILL BUILD TO 4 TO 7 FEET SUNDAY AND TO 6 TO 9 FEET SUNDAY NIGHT. SEAS ON THE UPPER DELAWARE BAY WILL RUN AROUND 2 FEET SUNDAY AND SUNDAY NIGHT. ON THE LOWER BAY, THEY WILL AVERAGE 2 TO 4 FEET, EXCEPT AROUND 5 FEET NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
6 follow-up statements
504 WHUS71 KPHI 112027 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EST SAT DEC 11 2010 ANZ430-431-450>455-121000- /O.EXT.KPHI.SC.Y.0092.101212T0900Z-101213T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 PM EST SAT DEC 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 6 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM SUNDAY TO 6 PM EST MONDAY. LOW PRESSURE WILL ADVANCE TOWARD THE WATERS TONIGHT AND THEN MOVE ACROSS THE WATERS SUNDAY THROUGH SUNDAY NIGHT. AN ATTACHED FRONT WILL CROSS THE REGION SUNDAY NIGHT. WINDS WILL INCREASE AHEAD OF THE LOW TONIGHT AND REMAIN STRONG AND GUSTY THROUGH MONDAY. GUSTS AROUND 30 KNOTS ARE EXPECTED. SEAS WILL INCREASE TONIGHT AND BE AROUND 6 TO 9 FEET ON THE OCEAN SUNDAY THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
563 WHUS71 KPHI 120856 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 AM EST SUN DEC 12 2010 ANZ430-431-450>455-122100- /O.EXT.KPHI.SC.Y.0092.101212T0856Z-101213T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 AM EST SUN DEC 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST MONDAY. LOW PRESSURE, PUSHING IN FROM THE OHIO VALLEY, WILL MOVE TO OUR NORTH AND DRAG A COLD FRONT ACROSS OUR WATERS TONIGHT. SE WINDS WILL INCREASE THIS MORNING AND BECOME S BY AFTERNOON. BEHIND THE FRONT, WINDS WILL BECOME SW TONIGHT AND THEN W MONDAY. GUSTS TO AROUND 30 KNOTS ARE EXPECTED. SEAS WILL BUILD TO 6 TO 9 FEET ON THE OCEAN TODAY AND CONTINUE INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
299 WHUS71 KPHI 122025 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 PM EST SUN DEC 12 2010 ANZ430-431-450>455-131000- /O.CON.KPHI.SC.Y.0092.000000T0000Z-101213T2300Z/ /O.NEW.KPHI.GL.A.0017.101213T2300Z-101214T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 PM EST SUN DEC 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. LOW PRESSURE ACROSS THE GREAT LAKES AND ANOTHER WEAKER LOW ALONG THE MIDDLE ATLANTIC COAST WILL AFFECT THE WATERS TONIGHT AND EARLY MONDAY. A COLD FRONT WILL CROSS THE WATERS LATE TONIGHT. WINDS MAY DECREASE A LITTLE TONIGHT...BUT HIGH WAVES AND OCCASIONAL STRONG GUSTS WILL CONTINUE. COLD AIR AND STRONGER WINDS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
552 WHUS71 KPHI 130843 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 AM EST MON DEC 13 2010 ANZ430-431-450>455-132100- /O.CON.KPHI.SC.Y.0092.000000T0000Z-101213T2300Z/ /O.UPG.KPHI.GL.A.0017.101213T2300Z-101214T2300Z/ /O.NEW.KPHI.GL.W.0028.101213T2300Z-101215T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 AM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD FRONT WILL MOVE OFF TO THE EAST TODAY. THIS WILL ALLOW A STRONG COLD WEST TO NORTHWEST FLOW TO SET UP OVER THE COASTAL WATERS LATER TODAY THROUGH MIDWEEK. WINDS GUSTING TO 25 TO 30 KNOTS TODAY WILL INCREASE TO 35 TO AROUND 40 KNOTS TONIGHT AND CONTINUE, AT LEAST, INTO WEDNESDAY. SEAS ON THE OCEAN, CURRENTLY RUNNING 7 TO 10 FEET, WILL LOWER TO 6 TO 8 FEET TODAY AND THEN RUN 5 TO 7 FEET TONIGHT INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
485 WHUS71 KPHI 131427 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 927 AM EST MON DEC 13 2010 ANZ430-431-450>455-132100- /O.CON.KPHI.SC.Y.0092.000000T0000Z-101213T2300Z/ /O.CON.KPHI.GL.W.0028.101213T2300Z-101215T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 927 AM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. IN THE WAKE OF A COLD FRONT, AN INCREASING WEST TO NORTHWEST FLOW WILL OCCUR THROUGH THE MIDDLE OF THIS WEEK. WIND GUSTS WILL REACH UP TO 30 KNOTS TODAY AND THEN INCREASE TO AROUND 40 KNOTS TONIGHT AND CONTINUE, AT LEAST, INTO WEDNESDAY. SEAS ON THE OCEAN WILL REMAIN ABOVE 5 FEET INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW/GORSE
066 WHUS71 KPHI 132037 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EST MON DEC 13 2010 ANZ430-431-450>455-140900- /O.CAN.KPHI.SC.Y.0092.000000T0000Z-101213T2300Z/ /O.EXT.KPHI.GL.W.0028.101213T2037Z-101215T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 337 PM EST MON DEC 13 2010 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY. A PROLONGED PERIOD OF STRONG NORTHWESTERLY WINDS WILL OCCUR ACROSS THE AREA AS LOW PRESSURE REMAINS LOCATED NEAR EASTERN CANADA. THE COMBINATION OF A TIGHTENING PRESSURE GRADIENT AND MUCH COLDER AIR MOVING OVER THE MILDER OCEAN WATERS, WILL RESULT IN AN INCREASE IN THE SURFACE WINDS. GALE FORCE GUSTS ARE EXPECTED TO DEVELOP TONIGHT INTO TUESDAY FROM SOUTH TO NORTH. THIS WILL CONTINUE INTO WEDNESDAY. SEAS WILL REMAIN ELEVATED INTO WEDNESDAY, AND WILL BE ROUGH ESPECIALLY NEAR INLETS AND THE MOUTH OF DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GORSE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 7:42 PM EST, 8 hours 24 minutes earlier.
Area forecast discussion, Dec 10, 7:42 PM EST, 8 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 742 PM EST FRI DEC 10 2010 .SYNOPSIS... HIGH PRESSURE OVER THE MID-ATLANTIC REGION TONIGHT AND SATURDAY WILL CONTINUE GENERALLY FAIR BUT COLD WEATHER. A STORM SYSTEM MOVING EAST THROUGH THE GREAT LAKES ON SUNDAY WILL BRING MOSTLY RAIN...POSSIBLY A LITTLE SNOW...TO THE AREA BEGINNING SATURDAY NIGHT AND CONTINUING INTO SUNDAY EVENING. THE LOW PRESSURE WILL THEN LINGER OVER EASTERN CANADA RESULTING IN COLD AND BLUSTERY CONDITIONS WELL INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... LATEST SATELLITE IMAGERY SHOWS AN ABUNDANCE OF CLOUDINESS OVER THE AREA, SO HAVE INCREASES NEAR TERM CLOUDS IN THE GRIDS. THESE CLOUDS ARE MOVING IN BEHIND A S/WV THAT PASSED THROUGH EARLIER. EVENTUALLY THE SKY SHOULD BECOME MOSTLY CLEAR OVERNIGHT AND WITH LIGHT WINDS THERE SHOULD BE GOOD RADIATIONAL COOLING. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... SATURDAY SHOULD BE ONE OF THE MORE PLEASANT DAYS OF LATE WITH MAX TEMPS 5 TO 10 DEGREES WARMER THAN TODAY AND LIGHT WINDS. THE FCST FOR WARMER SFC TEMPS IS SUPPORTED BY FCST WARMER TEMPS AT 850 MB. THERE SHOULD BE CONSIDERABLE SUNSHINE IN THE MORNING...ALTHO CLOUDS WILL BE LOWERING AND THICKENING DURING THE AFTERNOON. THIS TREND WILL CONTINUE SATURDAY NIGHT WITH PRECIPITATION SPREADING OVER THE AREA FROM THE S AND W. PRECIP SHOULD BE RAIN IN MOST AREAS WITH TEMPS REMAINING ABOVE FRZG AND PERHAPS RISING SLIGHTLY OVERNIGHT. THE EXCEPTION MAY BE THE FAR NW... POCONOS/LEHIGH VLY/NWRN NJ...WHERE LOW-LEVEL TEMPS MAY BE COLD ENOUGH FOR SOME SNOW/ICE OR A WINTRY MIX FOR A FEW HOURS. THERE COULD BE SOME MINOR ACCUMULATIONS...AN INCH OR LESS...BEFORE SUNDAY DAYBREAK. FOR SUNDAY...IT LOOKS LIKE ENOUGH WARM AIR AT LOWER LEVELS SHOULD ADVECT IN ON STRONG SLY/SELY WINDS. IT APPEARS THAT THE MAIN SFC LOW PRESS WILL REMAIN TO OUR N AND W WHICH US GENERALLY IN THE WARM SECTOR. THE ASSOCD STRONG CDFNT IS FCST TO CROSS THE AREA W TO E LATE SUNDAY OR SUNDAY EVENING. STRONG LOW-LEVEL COLD ADVECTION WILL FOLLOW SUNDAY NIGHT INTO MONDAY. DEPENDING ON TIMING OF COLD AIR VS PRECIP...THE RAIN COULD CHANGE TO SNOW BEFORE ENDING AND SOME MINOR ACCUMULATIONS ARE POSSIBLE SUNDAY NIGHT MAINLY N AND W OF PHILADELPHIA. FOR MONDAY...A DEEPENING UPPER TROF/LOW WILL BE MOVING EWD ACROSS THE REGION. WE HAVE MAINTAINED A CHANCE OF SNOW SHOWERS ATTM ESPECIALLY FOR NWRN AREAS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE LONG TERM PERIOD IS GOING TO FEATURE UNSEASONABLY COLD AND WINDY CONDITIONS RETURNING, JUST ABOUT A REPEAT OF WHAT TRANSPIRED DURING THIS WEEK. THE COLD AIR ADVECTION MACHINE WILL BE IN FULL FORCE ON MONDAY NIGHT AND TUESDAY. THE LONG WAVE TROF AXIS IS FORECAST TO BE EAST OF OUR CWA BY TUESDAY MORNING. IT IS STILL FORECAST TO BE PRETTY COLD ALOFT, WITH CONVECTIVE TEMPS BEING REACHED. WE CARRIED FLURRIES IN MOST PLACES AND SNOW SHOWERS ALSO NORTHWEST BECAUSE OF THE CLOSER PROXIMITY TO THE GREAT LAKES. WITH THE CLOSED LOW FORECAST TO BE FARTHER E OF OUR CWA ON WEDNESDAY, WE KEPT MENTION OF FLURRIES AND SNOW SHOWERS ONLY TO THE HIGHER TERRAIN FAR NW AND OFFSHORE. THE MODELS REMAIN PERSISTENT WITH THE NW SFC FLOW INTO THURSDAY AND WE CONTINUED THE MENTION OF FLURRIES IN THE HIGHER TERRAIN BECAUSE OF THE LAKE ONTARIO TRAJECTORY. THE METEOROLOGICAL DAY OF INTEREST IS FRIDAY OR MAYBE MORE SO FRIDAY NIGHT OR SATURDAY. THE ECMWF FILLS THE CLOSED LOW SE OF NOVA SCOTIA MUCH FASTER THAN THE 12Z GFS, FIM OR NAVY NOGAPS. THE DIFFERENCE BECOMES THAT THE LOW PRESSURE SYSTEM EXITING THE SOUTHERN PLAINS CAN TURN THE CORNER BETTER WITH THE ECMWF SOLUTION VS THE OTHERS AS THE VORTEX GETS OUT OF ITS WAY. THE LATTER WOULD PRODUCE A SIMILAR OUTCOME TO WHAT DID NOT OCCUR ON THE WEEKEND OF DECEMBER 4TH AND 5TH. ABOUT THREE OF THE TWELVE GFS ENSEMBLE MEMBERS ALSO TURN THE CORNER AND WOULD BRING PCPN INTO OUR CWA ON FRIDAY. TWO OF THEM TURN THE CORNER SO MUCH THAT SOME OF IT MIGHT BE LIQUID. WE WILL SEE WHAT THE ECMWF ENSEMBLES DO LATER TODAY. AND...NOT SURPRISING SINCE ENSEMBLE MEMBERS ARE RUN AT COARSER RESOLUTIONS WHICH NORMALLY RESULTS IN MORE SUPPRESSED/PROGRESSIVE SOLUTIONS THE ECMWF ENSEMBLE MEAN IS FARTHER SE THAN THE OPERATIONAL MODEL. FOR NOW TO BLEND IN WITH HPC GUIDANCE WE STARTED A LOW POPS IN FOR FRIDAY NGT. OVERALL THE GENERAL PATTERN OF A NEGATIVE NAO RIDGE FORECAST TO RETROGRADE TO BAFFIN ISLAND WOULD CAUSE HEIGHT VALUES TO BE LOWER THAN AVERAGE OVER THE NORTHERN CONUS AND AT THE LEAST KEEP OUR WEATHER AT OR COLDER THAN NORMAL. SPEAKING OF COLD, THE OP GFS THERMAL FIELDS WERE WARMER THAN EITHER THE ECMWF OR CAN GGEM DURING THE MIDDLE OF NEXT WEEK. WE ARE SIDING WITH CONSENSUS FOR NOW, SO HPC AND OURS ARE LOWER THAN MEX MOS GUIDANCE FOR MAX TEMPS PRETTY MUCH THRUT. MIN TEMPS TRICKIER AS THE GRADIENT IS FORECAST TO REMAIN GOING AND MAY KEEP THEM RELATIVELY HIGHER. THERE WE DID NOT DIFFER MUCH FROM STAT GUIDANCE. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A VFR FORECAST WILL BE ISSUED FOR ALL THE TAF SITES EXCEPT FOR KPHL BECAUSE ITS A 30HR TAF. THE SNOW FLURRIES ARE JUST ABOUT DONE FOR THE TERMINALS AND WE ARE LEFT WITH A VFR SC OR AC CIG DECK. DRIER AIR IS FORECAST TO MOVE INTO THE TERMINAL AREA OVERNIGHT AND WE CLEAR THE SKIES, OTHER THAN FOR SOME CIRRUS, AROUND 05Z. FORECAST SOUNDINGS ARE SUGGESTING A MVFR CIG MIGHT FORM THIS EVENING AT KMIV AND KACY, BUT WE ARE FINDING NO EVIDENCE OF THAT UPWIND AND WAS NOT FORECAST. AFTER MIDNIGHT, OTHER THAN FOR SOME CIRRUS, NO OTHER CLOUDS ARE FORECAST. THROUGH TONIGHT AND INTO SATURDAY DAY WINDS WILL BE VERY LIGHT AS A HIGH PRESSURE SYSTEM REMAINS OVER THE AREA. WE ARE NOT FORECASTING ANY FOG TOWARD MORNING BECAUSE OF THE EVENING CLOUDS CEASING RADIATIONAL COOLING, BUT CONFIDENCE IS NOT AS HIGH AS LAST NIGHT AS THE FCST DEW POINTS ARE HIGHER. ON SATURDAY DAY, THE CIRRUS DECK OF CLOUDS SHOULD GET LOWER AND THICKER. A PREVAILING WIND DIRECTION (E OR SE) WAS ADDED, BUT OVERALL WIND SPEEDS SHOULD BE LESS THAN 10 KNOTS, THEY MIGHT SPEND MOST OF THE DAY LESS THAN 6 KNOTS. FOR THE KPHL TAF FOR SATURDAY NIGHT, WE LOWERED THE CIG AND BROUGHT IN RAIN AND MVFR CONDITIONS STARTING AT 05Z. THE FORECAST MODELS ARE DEVELOPING AND EXPANDING THE PRECIPITATION AS IT MOVES NORTH SO IT WILL TOUGH TO FOLLOW ON SATURDAY. OUTLOOK... THE NEXT LIKELIHOOD FOR VISIBILITY AND CEILING RESTRICTIONS LOOKS TO BE LATER SATURDAY NIGHT INTO SUNDAY AS A LOW PRESSURE SYSTEM MOVES TOWARD OUR AREA, BRINGING THE CHANCE FOR RAIN AND GUSTY WINDS. THERE COULD BE SOME MIXED PRECIPITATION ISSUES AT KRDG AND KABE AND MORE CONFIDENTLY AT ANY POCONO AIRPORTS. NORTHWEST WINDS WILL PICK UP ON MONDAY BEHIND THE DEPARTING SYSTEM AND CONTINUE IN ALL LIKELIHOOD INTO WEDNESDAY. && .MARINE... THE SOUTH TO SOUTHEAST FLOW WILL CONTINUE OVER THE COASTAL WATERS TONIGHT AND MAY TURN A LITTLE MORE TO THE WEST SOUTHWEST OVERNIGHT AND INTO SATURDAY MORNING. WINDS WILL BE FAIRLY LIGHT AND NO HEADLINES OR CONCERNS ARE EXPECTED THROUGH SATURDAY. THE BIG PUZZLE IS FOR SUNDAY. A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST, WITH A SECONDARY LOW EXPECTED FORM OVER THE CAROLINAS EARLY SUNDAY. THE MODELS DO NOT DEVELOP THIS SECONDARY LOW AND INSTEAD KEEP THE PRIMARY LOW TO OUR WEST AS THE DOMINANT FEATURE. THE WIND FORECAST IS HIGHLY DEPENDENT ON WHICH LOW BECOMES THE DOMINANT FEATURE. WINDS AT 925MB ARE AROUND 30-35 KNOTS WITH SURFACE WINDS AROUND 15-20 KNOTS. HIGH CONFIDENCE EXISTS FOR A SMALL CRAFT ADVISORY FOR SUNDAY BUT WHETHER OR NOT WE WILL REACH GALES REMAINS LOW CONFIDENCE FORECAST. WE PREFER TO LOOK AT THE NEXT COUPLE OF MODEL RUNS BEFORE RAISING ANY HEADLINES ON THE WATERS AT THIS TIME. THE GREATER CHANCE FOR GALES LOOKS TO EXIST ON MONDAY INTO TUESDAY BEHIND THE SYSTEM AS THE NORTHWEST WINDS START TO RATCHET UP ACROSS THE AREA WATERS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...NIERENBERG SHORT TERM...AMC LONG TERM...GIGI AVIATION...GIGI/MEOLA MARINE...MEOLA
Hazardous weather outlook, Dec 10, 4:14 PM EST, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 414 PM EST FRI DEC 10 2010 NJZ001-007-PAZ054-055-060>062-112115- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 414 PM EST FRI DEC 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME SNOW AND/OR ICE IS POSSIBLE SATURDAY OVERNIGHT INTO EARLY SUNDAY MORNING. RAIN ON SUNDAY COULD TURN TO SNOW BEFORE ENDING WITH SOME MINOR ACCUMULATION POSSIBLE. WIND CHILLS BELOW ZERO ARE POSSIBLE AT TIMES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ067>071- 112115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 414 PM EST FRI DEC 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN ON SUNDAY...THEN TURNING COLDER MONDAY. WIND CHILLS IN THE SINGLE DIGITS ARE POSSIBLE AT TIMES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-112115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 414 PM EST FRI DEC 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN ON SUNDAY...THEN TURNING COLDER MONDAY. WIND CHILLS IN THE SINGLE DIGITS ARE POSSIBLE AT TIMES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:06 PM EST | Freezing Rain Advisory | PHI | Morris, Sussex, Warren | 17 hr |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.